# SDR SWAA2018082024381

- Difficulty date: July 22, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A77118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK CRACKED AT BS 672, LBL 37.  REPAIRED DECK IAW EA.
